# SDR UALA2009101203194

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,274 hours, 7,960 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528083
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE COMPARTMENT DOOR DISCONNECT HOUSING FOUND CRACKED DURING LATCH INSPECTION.  INSPECTED 4 EACH LT OFF WING SLIDE COMPARTMENT DOOR LATCHES AND DISCONNECT HOUSING AND FOUND 4 EACH LATCHES GOOD.  FOUND DISCONNECT HOUSING CRACKED.  REMOVED AND REPLACED DISCONNECT HOUSING.
